D. Bayer, I. Peeva, and B. Sturmfels, Monomial Resolutions. Math. Research Letters, vol.5, issue.1, pp.31-46, 1998.

N. Bonichon, C. Gavoille, N. Hanusse, and D. Ilcinkas, Connections between theta-graphs, Delaunay triangulations, and orthogonal surfaces, Proc. of WG '10, vol.6410, pp.266-278, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00454565

P. Bose and J. M. Keil, On the stretch factor of the constrained Delaunay triangulation, Voronoi Diagrams in Science and Engineering ISVD'06, pp.25-31, 2006.

G. Brightwell and W. T. Trotter, The order dimension of convex polytopes, SIAM Journal on Discrete Mathematics, vol.6, issue.2, pp.230-245, 1993.

P. Chew and R. L. Drysdale, Voronoi diagrams based on convex distance functions, Proc. 1st Ann. Symp. on Computational Geometry, pp.235-244, 1985.

L. P. Chew, There is a planar graph almost as good as the complete graph, Proc. 2nd Annual Symposium on Computational Geometry, pp.169-177, 1986.

L. P. Chew, There are planar graphs almost as good as the complete graph, Journal of Computer and System Sciences, vol.39, issue.2, pp.205-219, 1989.

X. Chen, J. Pach, M. Szegedy, and G. Tardos, Delaunay graphs of point sets in the plane with respect to axis-parallel rectangles, Random Structures and Algorithms, vol.34, issue.1, pp.11-23, 2009.

D. P. Dobkin, S. J. Friedman, and K. J. Supowit, Delaunay graphs are almost as good as complete graphs, 28th Annual Symposium on Foundations of Computer Science, pp.20-26, 1987.

B. Dushnik and E. W. Miller, Partially ordered sets, American Journal of Mathematics, vol.63, issue.3, pp.600-610, 1941.

W. Evans, S. Felsner, G. Kobourov, and T. Ueckerdt, Graphs admitting d-realizers: spanning-treedecompositions and box-representations Proc. of EuroCG, p.14

G. Even, Z. Lotker, D. Ron, and S. Smorodinsky, Conflict-free colorings of simple geometric regions with applications to frequency assignment in cellular networks, SIAM Journal on Computing, vol.33, issue.1, pp.94-136, 2003.

S. Felsner, Empty Rectangles and Graph Dimension, 2006.

S. Felsner and W. T. Trotter, Posets and planar graphs, J. Graph Theory, vol.49, pp.262-272, 2005.

S. Ho¸stenho¸sten and W. D. Morris, The order dimension of the complete graph, Discrete mathematics, vol.201, issue.1-3, pp.133-139, 1999.

I. Kanj, L. Perkovi´cperkovi´c, and D. Türko?glutürko?glu, Degree four plane spanners: simpler and better, 2016.

A. Mary, Dimension de poset et subdivisions simpliciales, 2010.

P. Ossona-de-mendez, Geometric Realization of Simplicial Complexes, Proc. of Int. Symp. on Graph Drawing, vol.1731, pp.323-332, 1999.
URL : https://hal.archives-ouvertes.fr/hal-00005637

W. Schnyder, Planar graphs and poset dimension, Order, vol.5, issue.4, pp.323-343, 1989.

W. T. Trotter, Combinatorics and partially ordered sets: Dimension theory, Johns Hopkins Series in the Mathematical Sciences, 1992.

G. Xia, The stretch factor of the Delaunay triangulation is less than 1.998, SIAM Journal on Computing, vol.42, issue.4, pp.1620-1659, 2013.